# SDR 82206N71CK

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N71CK
- Make and model: Lear 36A
- Aircraft serial: 035
- Aircraft time: 16,573 hours, 9,257 cycles
- Engine: Garrtt TFE73122B
- Engine time: 6,255 hours, 4,704 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Torn
- Location: Oil Cap
- Component: Oil Fill Cap, Garrtt
- Component part number: 5725339103
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

ENGINE OIL PRESSURE WAS FLUCTUATING DURING CRUISE. ENGINE WAS SHUTDOWN AS A PRECAUTIONARY MEASURE.  AIRCRAFT RETURNED TO DEPARTURE.  FOUND RT ENGINE OIL TANK FILLER CAP O-RING TORN. OIL LEVEL WAS DOWN 2.5 QTS. REPLACED O-RING WITH NEW, SERVICED ENGINE OIL WITH 2.5QTS.  PERFORMED ENGINE RUN UP, LEAKAGE CHECK, AND OIL PRESSURE CHECKS MM.
